Jump to content

leelowe1

Member Since 18 Aug 2011
Offline Last Active Yesterday, 06:23 PM

#3452465 Spiro...my Last Hope

Posted by leelowe1 on 17 September 2014 - 07:05 PM

Chin up hun.  Spiro can take 3 and most likely 6 months to work and many people report a purging period.  Green Gables is one to talk to about it.  You have a ton of people that love and support you so don't ever feel alone

 

Rooting for you!cheer.gifcheer.gifcheer.gifcheer.gif




#3452452 Hit The Road Jack................

Posted by leelowe1 on 17 September 2014 - 04:50 PM

Everyone is entitled to their opinion.  My acne (and yes, its acne) is numerous smaller red bumps versus a few huge bumps.  It's not severe acne and i never said it was nor am i going to justify my treatment choices. 

 

Good Luck on your treatment....we're all here to support each other no matter the severity of our acne.




#3452381 Feeling Like A Million Bucks! I Know It Will Work This Time :d

Posted by leelowe1 on 17 September 2014 - 06:33 AM

You have to do what you feel comfortable with.  Make sure that you moisturize even if you don't 'feel' dry as it is harder to combat the dryness once it starts if you wait.




#3452347 Documenting My 'tane Journey 37 Year Old Female

Posted by leelowe1 on 16 September 2014 - 07:50 PM

Here are my 9 week pictures. I feel like I'm worse than ever. I really need to clear up before I go crazy!!!

Hey Rachel!  I know the frustration of breaking out and not seeing progress as that was my last course to a T.  I think upping your dose will do the trick.  There is a guy on you tube: humerus fitness, who does weekly accutane videos and he didn't start to clear till he upped his dose big time.  You definitely should be getting dry.

 

Keep on keeping on sistah




#3452338 Feeling Like A Million Bucks! I Know It Will Work This Time :d

Posted by leelowe1 on 16 September 2014 - 07:14 PM

No topicals, switch to a liquid makeup if you must wear any, use a moisturizer and humidifier.




#3452251 Feeling Like A Million Bucks! I Know It Will Work This Time :d

Posted by leelowe1 on 16 September 2014 - 05:11 AM

Day 11

Yes, I am certain it's an IB, because when I first got on it I was clearing up right away and now things have started to worsen. I think that my blackheads on the nose are a little more prominent and as I had mentioned in an earlier post, I have more clogged pores. I think it's too early to have an IB, but I'd rather experience it and get it over with instead of constantly anticipating a major blow. At least people know I have bad skin, so it's better to have a gradual improvement versus getting 50% clear and then get 15 pimples all of the sudden.

On a side note, Id love to use my lightening cream to get these red spots out, but on the back of the jar it says that the cream (2% hydroquinone) should not be applied to open wounds. I am assuming I have to wait for all the lesions to heal, but even then my skin will be too sensitive for it. I wish I could do something about the redness so bad, but unfortunately all I can do I control the actives with aczone, 2% salicilic acid wash, BP 5% wash and blue light which is what I do by the way.

If you have any ideas on controlling an IB or removing red pigmented spots let me know.
I also wonder if the clogged pores and blackheads disappear before red spots which I know takes a lot of time.

The overall improvement from day 0 is still significant.

<3 u all

I know the feeling on redness.  My best advice is to leave your skin alone on accutane.  So no topicals, spot treatments, fade cream...nada.  Your skin is only beginning to get sensitive so the more products that you are using will only aggravate your skin.  It's tough but its recommended.  You wear makeup now so hopefully that is helping you get through the process on a day by day basis.




#3452245 Feeling Like A Million Bucks! I Know It Will Work This Time :d

Posted by leelowe1 on 16 September 2014 - 03:17 AM

Day 13

So besides the 3 chin pimples everything else is flat.
Could it be possible that the IB is over?
It started around day 6.

I wouldn't bet on it.  The breakouts will go in waves and it will eventually bring out stuff from other layers in your skin.  If you are eventually going to increase your dosage too, expect breakouts.  The one thing i've learned about this drug is to never get complacent.




#3452203 Feeling Like A Million Bucks! I Know It Will Work This Time :d

Posted by leelowe1 on 15 September 2014 - 04:28 PM

is the redness on your cheeks marks or cysts that have not surfaced (they look flat)?  I'm sorry about the increase in acne, it's the hardest part about being on this drug.  I too have broken out more which sucks.  Do you find that your face is more red than usual?

The redness is the post inflammatory pigmentation, but I think I made my face a little redder than usual, because I got rid of some clogged pores.

I'm so upset, I can't believe things are worsening that much and that I can't do anything. It's so embarrassing to deal with this because not even make up can save me now.... After a couple of hours in my day I look terrible, especially now with the colder weather my nose and my spots get really red!!! My skin is dry in the Am when I wash it and in 2-3 hrs it gets shiny... My lips are terrible with this mark... Clogged pores are sooo visible. I look worse than I did before.

The more I focus on my skin the more depressed I get, so I'll try not to post for a while... I'm not gonna get anywhere with the self loathing.

Wish me luck guys sad.png

You're not alone hun.  Just remember that.  One day at a time.......




#3452005 Oh Acne And Accutane U Got Me So Down

Posted by leelowe1 on 14 September 2014 - 09:28 AM

This will be my eight week coming...and God I just want some joy...cystic breakouts continuing..and very slow improvement....I also see some ice pick scarring and maybe some other shallow scars....I never had before....trying to keep my mind off it but really I cant go through another month of this crap....im hoping the next few weeks I see some clearance...

Ask for predisone the next time you're in if the IB gets to be too much - it helps with inflammation.  Keep on keeping on hun




#3451837 Acne Is Back! My Story, Post Accutane. Help! :(

Posted by leelowe1 on 13 September 2014 - 05:24 AM

Clearly you were underdosed.  It's not the mg per months but the overall cumulative dose that counts.  Keep in mind though that you are stilll in the 'hormal' phase of acne so taking accutane now may not keep it from returning.  Have you tried diet changes at all (sometimes it helps, sometimes it doesn't but its worth a shot).  Try not to get to stay discouraged as acne at 15 is the norm (at my age - its a totally different matter).

 

Good Luck hun




#3451809 Hit The Road Jack................

Posted by leelowe1 on 12 September 2014 - 09:05 PM

Hi Sascha,

 

Just started spiro on Monday..Hopefully in a few months we both will have big smiles on our faces!!

 

Good luck and stay strong!  xox

Hopefully hun.  We're both stronger than we give ourselves credit for.

 

Day 1

 

Took my first 20 mg pill and waiting for the other shoe to fall.  I hate this feeling.  My face is starting out a big inflamed mess.  I will probably post pics tomorrow so you all can see what i'm working with.  Not expecting much besides side effects and more acne.  Praying that things work because i have no where else to turn.




#3451782 Thereisalwayshope Accutane Log

Posted by leelowe1 on 12 September 2014 - 05:23 PM

I was on it for 6 months




#3451650 Hit The Road Jack................

Posted by leelowe1 on 11 September 2014 - 06:36 PM

So my second round of blood work cleared - everything back in normal range so i got my prescription for 20 mg of absorica.  My derm needs to fill in her portion of I pledge, i need to answer my questions and we're on the road....again.  I relayed to her all my fears about making things worse and she listened to me.  I don't know what this first month will hold but i have no other options.




#3451511 Thereisalwayshope Accutane Log

Posted by leelowe1 on 10 September 2014 - 06:12 PM

Hey sweetie!  Did you not do Spiro.  Accutane will definitely help.  Good Luck and keep us posted.  Is this going to be your log?  Wishing you all the best in the world




#3450835 Accutane

Posted by leelowe1 on 06 September 2014 - 01:57 PM

Threading on my last course broke me out so bad so be careful, especially if your skin is sensitive.  Are you clearing up at such a low dose or breaking out more than usual?